Alert archive / West Virginia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 26, NWS Charleston, WV

June 13, 20138 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2013, 12:04 PM EDT for 8 counties in West Virginia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2013, 12:04 PM EDT (16:04 UTC)
Expired
Jun 13, 2013, 1:00 PM EDT
In force
56 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Barbour County, WV, Braxton County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Lewis County, WV, Randolph County, WV, Upshur County, WV

The radar

The Charleston,WV radar (KRLX), 137 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 9:08 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 10:25 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 13, 10:25 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1025 AM EDT THU JUN 13 2013

.SYNOPSIS...
A LOW PRESSURE SYSTEM AND COLD FRONT WILL PASS THIS AFTERNOON. HIGH
PRESSURE FOR THE BEGINNING OF THE WEEKEND. A FRONTAL BOUNDARY
PROVIDES CHANCES OF SHOWERS FOR THE END OF THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
10 AM UPDATE. SEVERE THUNDERSTORM WATCH FOR MOST OF AREA WEST OF THE
MOUNTAINS UNTIL 2 PM...AS BAND OF STRONG TO SEVERE STORMS AHEAD OF
COLD FRONT WILL MOVE ACROSS THE AREA WEST OF THE MOUNTAINS. THESE
STORMS WILL THEN ENTER THE FLASH FLOOD WATCH AREA THIS AFTERNOON AND
FURTHER ENHANCE FLOODING POTENTIAL...SO FLASH FLOOD WATCH WAS
EXTENDED UNTIL 6 PM THIS AFTERNOON. TIMING OF CAT POPS NOW COINCIDES
WITH MAIN BAND OF FRONTAL CONVECTION.

PREVIOUS DISCUSSION...
MCS WILL CONTINUE TO MOVE THROUGH THE NORTHERN AND CENTRAL PORTION
OF THE CWA AND EXIT THIS MORNING. VERY GUSTY WINDS UP TO
40KTS...HEAVY DOWNPOURS AND HAIL HAVE BEEN NOTED WITH THIS.
MODELS ARE CONSISTENT WITH A BAND OF POTENTIALLY HEAVY CONVECTION
SETTING UP AND SPREADING OUT AHEAD OF AND ALONG THE TRAILING COLD
FRONT FROM LOW PRESSURE OVER THE LOWER GREAT LAKES FORECAST TO
MOVE EASTWARD TODAY AND END UP ALONG THE MID-ATLANTIC COAST BY
THIS EVENING. WITH THE RAINS FROM THE MCS AND THIS FRONT WILL
CONTINUE WITH THE FFA OVER THE NE PORTION OF THE CWA. FRONT EXITS
TONIGHT WILL CLEARING BEING ON THE SLOW SIDE WITH PLENTY OF LOW
LEVEL MOISTURE LINGERING. TEMPERATURES WILL BE A TAD COOLER WITH
WIND...RAIN AND CLOUDS AROUND TO TODAY. TONIGHT DON'T ANTICIPATE
ANY FOG FORMING TONIGHT WITH SLOW CLEARING AND SOME LINGERING
WIND. GENERALLY WENT WITH CONSENSUS GUIDANCE FOR HIGHS AND LOWS.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
MODELS SHOWING A BIT OF LINGERING MOISTURE IN NORTHEASTERN WEST
VIRGINIA ON FRIDAY. WITH MODELS BEING FAIRLY CONSISTENT...INCREASED
POPS SOME DURING THE DAYTIME HEATING HOURS.

MODELS SHOWING SOME MID LEVEL MOISTURE COMING IN LATE SATURDAY...BUT
MODELS SOUNDINGS DO NOT SUPPORT PRECIPITATION. THEREFORE...WILL
LEAVE DRY UNTIL SUNDAY WHEN THE SOUNDINGS MOISTEN ENOUGH TO PRODUCE
PRECIPITATION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
MODELS IN DECENT AGREEMENT IN DEAMPLIFYING...AND THEN
REESTABLISHING...THE EASTERN UPPER TROUGH DURING THE EXTENDED
PERIOD.  DURING THE INTERVENING PERIOD OF ZONAL FLOW...A COUPLE OF
MIDLEVEL WAVES WILL BE RIDING ACROSS.  THE FIRST WILL PUSH A WARM
FRONT THROUGH SATURDAY NIGHT INTO SUNDAY.  THE SECOND...MORE
SIGNIFICANT DISTURBANCE WILL CROSS MONDAY/MONDAY NIGHT WITH A COLD
FRONT...AND WILL BE DISTURBANCE THAT DIGS THE TROUGH ONCE AGAIN.
THESE SYSTEMS WILL BE INDIVIDUALLY PROGRESSIVE...BUT RAIN TOTALS MAY
EVENTUALLY HAVE TO BE WATCHED ESPECIALLY IN AREAS THAT GET THE MOST
RAIN FROM THE SYSTEM TONIGHT AND TOMORROW.  HIGH PRESSURE THEN
RETURNS WEDNESDAY WITH DRY WEATHER.

USED HPC GRIDDED GUIDANCE HEAVILY FOR THIS PERIOD.  SUGGESTED
TEMPERATURES WERE NOT FAR FROM MEX/ENSEMBLE NUMBERS AND DID NOT
STRAY FAR FROM SEASONAL NORMS...WHICH SEEMED REASONABLE.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
15Z THURSDAY THRU 12Z FRIDAY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF A COLD
FRONT THAT WILL MOVE ACROSS THE AREA LATE THIS MORNING AND THIS
AFTERNOON. COLD FRONT REACHES OHIO RIVER BY 18Z...AND EXITS THE
MOUNTAINS BY 22Z. WILL FOCUS ON AN ORGANIZED BAND OF STRONG TO
SEVERE THUNDERSTORMS WITH THE COLD FRONT.

GENERALLY MVFR CEILINGS...OCCASIONALLY IFR IN CONVECTION AND BEHIND
COLD FRONT. VFR SPREADING FROM WEST TO EAST 02Z TO 06Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...

FORECAST CONFIDENCE...MEDIUM.

ALTERNATE SCENARIOS: TIMING AND LOCATION OF THE LOWER CATEGORY
CEILINGS THAT WILL BE LEFT BEHIND THE FRONT COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
EDT 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
CRW CONSISTENCY  M    M    M    M    M    H    H    H    H    H    H    H
HTS CONSISTENCY  M    M    M    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  M    M    M    M    M    H    H    H    H    H    H    H
EKN CONSISTENCY  M    M    M    M    H    H    M    M    M    M    L    L
PKB CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H

AFTER 12Z FRIDAY...
LINGERING IFR POSSIBLE IN THE NORTHERN MOUNTAINS THROUGH FRIDAY
MORNING. IFR FOG POSSIBLE IN VALLEYS SATURDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR WVZ009>011-
     016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR OHZ076.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JS/RPY/CL
NEAR TERM...JS/JMV
SHORT TERM...RPY
LONG TERM...CL
AVIATION...JS/JMV
Hazardous weather outlook, Jun 13, 10:10 AM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1010 AM EDT THU JUN 13 2013

VAZ003-004-WVZ033>036-141415-
DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
1010 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT.
LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ037-038-046-047-141415-
NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
1010 AM EDT THU JUN 13 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND
NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ039-040-141415-
UPSHUR-BARBOUR-
1010 AM EDT THU JUN 13 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

THERE IS A ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ067-075-083>087-WVZ005>008-013>015-024>026-141415-
GREENUP-CARTER-BOYD-LAWRENCE KY-MORGAN-ATHENS-JACKSON OH-VINTON-
MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
1010 AM EDT THU JUN 13 2013

...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...SOUTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-141415-
PERRY-
1010 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ076-WVZ009>011-016>020-027>032-141415-
WASHINGTON-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
1010 AM EDT THU JUN 13 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 13, 11:56 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1156 AM EDT THU JUN 13 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND GST     3 SW MINERALWELLS       39.15N 81.55W
06/13/2013  E40 MPH          WOOD               WV   TRAINED SPOTTER

&&

IRIS SYSTEM
Local storm report, Jun 13, 11:57 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1157 AM EDT THU JUN 13 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND GST     ELEANOR                 38.54N 81.93W
06/13/2013  E45 MPH          PUTNAM             WV   NWS EMPLOYEE

&&

IRIS SYSTEM
Local storm report, Jun 13, 11:59 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1159 AM EDT THU JUN 13 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     HAIL             WINFIELD                38.53N 81.88W
06/13/2013  E0.25 INCH       PUTNAM             WV   PUBLIC

&&

IRIS SYSTEM
Local storm report, Jun 13, 12:01 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1201 PM EDT THU JUN 13 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     1 SE MINERALWELLS       39.17N 81.50W
06/13/2013                   WOOD               WV   911 CALL CENTER

            1 TREE DOWN ALONG ROUTE 14

&&

IRIS SYSTEM
Local storm report, Jun 13, 12:03 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1203 PM EDT THU JUN 13 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND GST     2 NW GLENVILLE          38.96N 80.86W
06/13/2013  E45 MPH          GILMER             WV   TRAINED SPOTTER

            ESTIMATED 45 TO 50 MPH SMALL TWIGS DOWN.

&&

IRIS SYSTEM
Local storm report, Jun 13, 12:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1204 PM EDT THU JUN 13 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     7 NNE SYRACUSE          39.09N 81.92W
06/13/2013                   MEIGS              OH   911 CALL CENTER

            ROCK SPRING ROAD 1 TREE DOWN.

&&

IRIS SYSTEM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 10:55 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis50 min
Jun 12, 11:34 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Tyler41 min
Jun 13, 12:13 AM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Taylor47 min
Jun 13, 12:18 AM EDTSevere Thunderstorm WarningRLXBarbour, Randolph42 min
Jun 13, 1:05 AM EDTSevere Thunderstorm WarningRLXBarbour, Taylor25 min
Jun 13, 3:35 AM EDTSpecial Weather StatementRLXPleasants, Tyler, Wood55 min
Jun 13, 4:12 AM EDTSpecial Weather StatementRLXJackson, Mason63 min
Jun 13, 4:22 AM EDTSpecial Weather StatementRLXCalhoun, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 5 more53 min
Jun 13, 5:13 AM EDTSpecial Weather StatementRLXCabell, Jackson, Mason, Putnam, Roane77 min
Jun 13, 5:27 AM EDTSevere Thunderstorm WarningRLXJackson, Mason, Roane, Wirt33 min
Jun 13, 5:37 AM EDTSpecial Weather StatementRLXBarbour, Taylor, Upshur38 min
Jun 13, 5:58 AM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Roane, Wirt47 min
Jun 13, 6:07 AM EDTSpecial Weather StatementRLXBarbour, Braxton, Calhoun, Gilmer, Harrison, Jackson and 7 more53 min
Jun 13, 6:38 AM EDTSpecial Weather StatementRLXBraxton, Clay, Kanawha, Nicholas, Webster82 min
Jun 13, 7:09 AM EDTFlash Flood WarningRLXCalhoun, Roane8 hr
Jun 13, 7:35 AM EDTFlash Flood WarningRLXBraxton, Gilmer8 hr
Jun 13, 8:13 AM EDTSpecial Weather StatementRLXFayette, Nicholas, Pocahontas62 min
Jun 13, 8:26 AM EDTFlash Flood WarningRLXBraxton, Clay, Nicholas, Pocahontas, Randolph, Webster7 hr
Jun 13, 9:57 AM EDTSpecial Weather StatementRLXMason63 min
Jun 13, 10:08 AM EDTSpecial Weather StatementRLXBarbour, Doddridge, Harrison, Pleasants, Ritchie, Taylor37 min
Jun 13, 10:09 AM EDTSpecial Weather StatementRLXBarbour, Doddridge, Harrison, Pleasants, Ritchie, Taylor36 min
Jun 13, 11:04 AM EDTSpecial Weather StatementRLXBraxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 6 more71 min
Jun 13, 11:40 AM EDTSpecial Weather StatementRLXBoone, Cabell, Lincoln, Logan, Wayne65 min
Jun 13, 12:12 PM EDTFlash Flood WarningRLXTaylor4 hr
Jun 13, 12:15 PM EDTSpecial Weather StatementRLXClay, Kanawha, Nicholas, Pocahontas, Webster60 min
Jun 13, 12:18 PM EDTSevere Thunderstorm WarningRLXBoone, Clay, Fayette, Kanawha, Lincoln, Nicholas and 1 more57 min
Jun 13, 12:24 PM EDTSpecial Weather StatementRLXBraxton, Randolph51 min
Jun 13, 12:30 PM EDTSpecial Weather StatementRLXBoone, Lincoln, Logan, Mingo45 min
Jun 13, 12:40 PM EDTSpecial Weather StatementRLXMcDowell50 min
Jun 13, 12:48 PM EDTSpecial Weather StatementRLXCabell, Putnam57 min
Jun 13, 12:57 PM EDTSpecial Weather StatementRLXTucker33 min
Jun 13, 1:03 PM EDTSevere Thunderstorm WarningRLXMcDowell57 min
Jun 13, 1:15 PM EDTFlash Flood WarningRLXHarrison, Lewis3 hr
Jun 13, 1:16 PM EDTSpecial Weather StatementRLXFayette, McDowell, Raleigh, Wyoming59 min
Jun 13, 1:18 PM EDTSpecial Weather StatementRLXPocahontas, Randolph27 min
Jun 13, 1:24 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh36 min
Jun 13, 3:41 PM EDTSpecial Weather StatementRLXBarbour109 min
Jun 13, 5:52 PM EDTSpecial Weather StatementRLXRoane3 hr
Jun 13, 2:04 AM EDTSevere Thunderstorm WarningRLXMorgan, Perry56 min
Jun 13, 2:54 AM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Washington36 min
Jun 13, 3:02 AM EDTSpecial Weather StatementRLXAthens, Meigs, Vinton58 min
Jun 13, 11:52 AM EDTSpecial Weather StatementRLXLawrence38 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.